Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Lempp, Steffen

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:132
Abstract pages:327
Full texts:117
References:36
E-mail:

http://www.mathnet.ru/eng/person29202
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/247988

Publications in Math-Net.Ru
2002
1. S. S. Goncharov, S. Lempp, R. Solomon, “Friedberg Numberings of Families of $n$-Computably Enumerable Sets”, Algebra Logika, 41:2 (2002),  143–154  mathnet  mathscinet  zmath; Algebra and Logic, 41:2 (2002), 81–86  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021